Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 18, NWS Quad Cities, IA

April 7, 20204 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 7, 2020, 8:45 PM CDT for 4 counties in Iowa. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2020, 8:45 PM CDT (01:45 UTC)
Expired
Apr 7, 2020, 9:15 PM CDT
In force
30 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Iowa County, IA, Johnson County, IA, Keokuk County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 9:09 PM CDTHAIL 0.882 E Kalona, IA
Apr 7, 9:12 PM CDTHAIL 1Riverside, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 5:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1200 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

472 
WUUS53 KDVN 080145
SVRDVN
IAC095-103-107-183-080215-
/O.NEW.KDVN.SV.W.0018.200408T0145Z-200408T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
845 PM CDT Tue Apr 7 2020

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern Keokuk County in southeastern Iowa...
  Southern Johnson County in east central Iowa...
  Northern Washington County in southeastern Iowa...
  Southeastern Iowa County in east central Iowa...

* Until 915 PM CDT.

* At 844 PM CDT, a severe thunderstorm was located near Parnell, or
  18 miles southeast of Marengo, moving east at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Kalona, Wellman, North English, Riverside, Hills, Parnell,
  Richmond, Frytown, Windham, Hills Access, Amish, Holbrook, River
  Junction and Sharon Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4164 9206 4159 9141 4140 9149 4151 9211
TIME...MOT...LOC 0144Z 280DEG 38KT 4156 9190 

HAIL...1.00IN
WIND...<50MPH
 
$$

Uttech
3 follow-up statements
743 
WWUS53 KDVN 080153
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
853 PM CDT Tue Apr 7 2020

IAC095-103-107-183-080215-
/O.CON.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Keokuk IA-Johnson IA-Washington IA-Iowa IA-
853 PM CDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN KEOKUK...SOUTHERN JOHNSON...NORTHERN WASHINGTON AND
SOUTHEASTERN IOWA COUNTIES...

At 853 PM CDT, a severe thunderstorm was located near Kalona, or 14
miles southwest of Iowa City, moving east at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Kalona, Wellman, Riverside, Hills, Richmond, Frytown, Windham, Amish,
Holbrook, Hills Access, River Junction and Sharon Center.

LAT...LON 4159 9141 4140 9149 4150 9203 4163 9195
TIME...MOT...LOC 0153Z 280DEG 38KT 4154 9177 

HAIL...1.00IN
WIND...<50MPH
 
$$

Uttech
271 
WWUS53 KDVN 080158
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
858 PM CDT Tue Apr 7 2020

IAC107-080208-
/O.CAN.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Keokuk IA-
858 PM CDT Tue Apr 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEOKUK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Iowa.

LAT...LON 4160 9192 4159 9141 4140 9149 4150 9195
      4151 9195 4151 9196
TIME...MOT...LOC 0158Z 280DEG 38KT 4153 9170 

$$

IAC095-103-183-080215-
/O.CON.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Johnson IA-Washington IA-Iowa IA-
858 PM CDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN JOHNSON...NORTHERN WASHINGTON AND SOUTHEASTERN IOWA
COUNTIES...

At 858 PM CDT, a severe thunderstorm was located near Kalona, or 12
miles southwest of Iowa City, moving east at 45 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Kalona, Wellman, Riverside, Hills, Richmond, Frytown, Amish,
Holbrook, Hills Access, River Junction and Sharon Center.

LAT...LON 4160 9192 4159 9141 4140 9149 4150 9195
      4151 9195 4151 9196
TIME...MOT...LOC 0158Z 280DEG 38KT 4153 9170 

HAIL...1.50IN
WIND...<50MPH
 
$$

Uttech
189 
WWUS53 KDVN 080209
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
909 PM CDT Tue Apr 7 2020

IAC095-080218-
/O.CAN.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Iowa IA-
909 PM CDT Tue Apr 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IOWA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern and east central Iowa.

LAT...LON 4159 9141 4140 9149 4148 9184 4160 9178
TIME...MOT...LOC 0208Z 282DEG 36KT 4150 9159 

$$

IAC103-183-080215-
/O.CON.KDVN.SV.W.0018.000000T0000Z-200408T0215Z/
Johnson IA-Washington IA-
909 PM CDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN JOHNSON AND NORTHEASTERN WASHINGTON COUNTIES...

At 908 PM CDT, a severe thunderstorm was located over Riverside, or
11 miles south of Iowa City, moving east at 40 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Kalona, Wellman, Riverside, Hills, Richmond, Frytown, Amish, Hills
Access, River Junction and Sharon Center.

LAT...LON 4159 9141 4140 9149 4148 9184 4160 9178
TIME...MOT...LOC 0208Z 282DEG 36KT 4150 9159 

HAIL...1.50IN
WIND...<50MPH
 
$$

Uttech

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 8:24 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 7, 8:24 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
824 PM CDT Tue Apr 7 2020

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 315 PM CDT Tue Apr 7 2020

A mild start to the day in the 60s provided an early summer feel to
the morning in most spots today, but the advection of 60 dewpoints
before Noon resulted in stratus more representative of the past cool
season. The early summer regime is winning the balance of the day,
as deeper mixing and southwest flow is resulting in erosion of the
stratus and highs that appear likely to reach the upper 70s to
around 80. The first of two cold fronts is poised to arrive in the
northwest counties around 3 PM. Convective temperatures are in the
lower 80s today, based on sounding data, and this at least gives
confidence that widespread activity will not take place, but rather
isolated storms, after peak heating is reached late this afternoon
or evening, along the front.  The second, and much stronger cold
front is positioned from Bismark ND to Rapid City SD as of 1 PM
today, and will reach our area tomorrow afternoon.

&&

.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 315 PM CDT Tue Apr 7 2020

Tonight, the cold front will move through from northwest to
southeast, in a somewhat flattening fashion as is lines up from near
Chicago to the Quad Cities around 6-8 PM. During the mid evening
hours, the storms are possible, but as mentioned above, questionable
convergence, capping, and a limited window of surface CAPE
availability suggest coverage may be limited to an isolated 1 to 3
cells. That said, there is deep layer shear sufficient for cell
organization into supercells if robust updrafts can form. These
storms would have high cloud bases, and have little 0-1km shear to
work with, thus little tornado threat, but a possible near severe
wind gusts, and large hail threat is more likely.  Again, this is
all conditional on having reached the lower 80s along the front,
which is possible, but not likely. Should storms form, the brief
timing window from late afternoon to mid evening suggests the storms
should be confined to roughly the north 1/2 of the CWA, and
probably mainly in Illinois and extreme eastern Iowa.

After the cold fropa tonight, dry advection and clearing skies will
allow lows to drop to the mid 40s to lower 50s. A warm atmosphere in
place will once again be in place Wednesday, with the strong cold
front arriving in the mid to late afternoon. By afternoon,
temperatures in the lower to mid 70s will combine with dewpoints in
the upper 40s to mid 50s.  This combination will provided high
clouds bases, but like today, deep layer shear and steep mid level
lapse rates  will bring a threat for organized storms, and with a
strong cold front trigger Wednesday, a more widespread coverage is
likely in the afternoon and early evening hours. With high clouds
bases, we again should not see much tornado activity, but a deeply
mixed inverted-V should support plenty of momentum transfer into the
downdrafts and this supports a wind threat. Storms are likley to
organized on outflow and quickly form into a line, exiting the area
early Wednesday evening. QPF appears relatively light on both
tonight's and Wednesday's events. Narrow stripes of 0.25 to 0.5 are
possible, with amounts well under 0.25 outside of the cores expected.

.LONG TERM...(Wednesday Night through next Tuesday)
ISSUED AT 315 PM CDT Tue Apr 7 2020

Wednesday night and Thursday...Will walk out any lingering along and
post frontal convection out of the eastern to southeastern third of
the DVN CWA through 02z or so, but would think the bulk of the
stronger storms would be out of our area after 00z Thu. Then may see
a post-frontal isallobaric pressure rise surge for gusty evening
winds from the northwest, but the main wind machine looks to be on
Thursday with continued tight in-building sfc ridge gradient. This
along with cold advection and deep mixing/inverted-v soundings
possibly above H85 MB may drive near wind advisory criteria with
gusts up to 45 MPH. Cool blustery day with highs held in the 40s
even with deep mixing. Will keep Thu dry for now, but some chance
for sctrd instability rain showers moving down into the northern CWA
in steepening cyclonic flow aloft/upper cold pool. May even be some
chance for rain-snow shower mix. Cold night with lows by Friday
morning in the lower 30s to upper 20s.

Friday...After cold start to day under passing high pressure, high
temp recovery back into the upper 40s to lower 50s. Flattened
steering flow and some moisture return behind/west of passing ridge
will look to produce some incoming rain from the west by later
Friday night. Some chance for light rain-snow mix in the north into
Sat morning.

Saturday and Sunday...Longer range indications suggest building
upper level troffiness over the Rockies and western plains this
period, with resultant broad southwesterlies arching up acrs the mid
and upper MS RVR Valley. A LLVL boundary or trof aligned under this
steering flow will continue to be the focus for more rounds of
precip and unsettled weather for much of the weekend. Not much
heating or instability for thunderstorms or heavier swaths of
rainfall at this time. Looks more like occasional showers, rounds of
fog with temps in the 40s and 50s. Depending on northern in-wrapping
fetch/cold conveyor, may be some chance for precip type issues/snow
mix at times especially Sat night into Sunday morning. Whatever
cyclone complex may try to develop and roll out of the southern
plains and toward the OH RVR Valley will look to produce the heavier-
more significant rainfall to the south of the region through Sunday
night. Will have to watch for a secondary def zone type precip swath
on the northwest flank of any ejecting cyclone late in the period,
and precip type may be an issue again with snow or at least a wintry
mix possible into early Monday.

Monday and Tuesday...Depending on how the longer wave trof evolves
out of the weekend and shifts east acrs the region, early next week
may be mainly dry or with limited precip in northwest flow, as well
as below normal temp regime.    ..12..

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
ISSUED AT 817 PM CDT Tue Apr 7 2020

VFR will prevail through this TAF cycle. Isolated storms could
approach KMLI through 11 PM tonight and may need to update TAF
with a TEMPO to account for this threat. Scattered showers and
storms are possible on Wednesday but did not include in TAFs yet.
Gusty WNW winds can be expected from late morning Wednesday into
Wednesday night with gusts around 25 kts.

&&

.HYDROLOGY...
Issued at 1158 AM CDT Tue Apr 7 2020

On the Mississippi River: Minor to moderate flooding will continue
to be on track through the weekend and mid April. Incoming crests
have been adjusted a bit sooner/happening slightly quicker at
several sites, with many sites cresting from this Thursday through
Sunday. But the early sites will be Dubuque to Bellevue which will
be cresting tonight into Wednesday.  The crest will then work
downstream to the Quad Cities with the brunt of the crest occurring
by Friday evening. The bulk of the passing crest will then move
through sites south of the Quad Cities from Friday April 10th
through Sunday the 12th of April.

Precipitation: There may be several chances for precip over the next
seven days with passing weather systems, but the overall coverage
and amounts currently appear will be on the light to moderate side
through the period. Thus not much impact on the passing crest. But
there may be a window late in the upcoming weekend into early next
week for a chance of moderate to locally heavy precip, if a system
can come together and organize. With cooler temperature trends, both
rain or snow may be possible with this system. This scenario and any
impacts on area rivers is still uncertain at this time and not
accounted for in the current 7-day forecast.

Temperatures: Latest long range trends continue to suggest below to
well below normal trends through the next 2 week period, and
possibly beyond to the end of the month.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Ervin
SHORT TERM...Ervin
LONG TERM...12
AVIATION...Uttech
HYDROLOGY...12
Hazardous weather outlook, Apr 7, 2:21 PM CDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
221 PM CDT Tue Apr 7 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-081930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
221 PM CDT Tue Apr 7 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

There is a chance for thunderstorms from mid afternoon through
early evening along a cold front moving through eastern Iowa and
northwest Illinois. There is a potential for isolated severe
storms with large hail and damaging winds. However, there remains
some uncertainty in the potential for storm development due to a
strong cap, or layer of warm air aloft that may suppress storms.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

There is a risk for severe storms Wednesday afternoon and early
evening, as a strong cold front sweeps through the area. The
timing of these possible storms is from 2 PM through 8 PM with
Iowa seeing afternoon storms and ILlinois seeing them towards
evening. Damaging winds will be the primary threat, with a
secondary threat of quarter size hail.

Cold, strong northwest winds will be seen Thursday. Sustained
winds between 15-25 mph with gusts up to 45 mph possible.

.SPOTTER INFORMATION STATEMENT...

There is a low chance for spotter activation this evening.

ERVIN

In the hours before

Local storm report, Apr 7, 8:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             4 WNW DAVENPORT         41.59N 90.67W
04/07/2020  M1.75 INCH       SCOTT              IA   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZE HAIL AT WEST
            KIMBERLY AND I-280.

&&

DC
Local storm report, Apr 7, 8:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
833 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             4 WNW DAVENPORT         41.59N 90.67W
04/07/2020  M1.75 INCH       SCOTT              IA   TRAINED SPOTTER

            CORRECTS PREVIOUS TIME OF THE REPORT FROM
            831 TO 829. HAIL REPORT FROM 4 WNW
            DAVENPORT. SPOTTER REPORTED GOLF BALL SIZE
            HAIL AT WEST KIMBERLY AND I-280.

&&

DC
Local storm report, Apr 7, 8:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
837 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             DAVENPORT MUNICIPALITY  41.62N 90.58W
04/07/2020  E1.00 INCH       SCOTT              IA   NWS EMPLOYEE

&&

PS
Local storm report, Apr 7, 8:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
840 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             1 NNW DAVENPORT         41.57N 90.61W
04/07/2020  E1.25 INCH       SCOTT              IA   TRAINED SPOTTER

&&

PS
Local storm report, Apr 7, 8:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
841 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             1 NE DAVENPORT          41.57N 90.59W
04/07/2020  M1.75 INCH       SCOTT              IA   NWS EMPLOYEE

&&

PS
Local storm report, Apr 7, 8:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
844 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             1 N DAVENPORT           41.57N 90.61W
04/07/2020  M1.00 INCH       SCOTT              IA   TRAINED SPOTTER

&&

PS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:14 PM CDTSevere Thunderstorm WarningDVNCedar, Jones61 min
Apr 7, 7:29 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Linn46 min
Apr 7, 7:35 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Scott55 min
Apr 7, 8:03 PM CDTSevere Thunderstorm WarningDVNCedar, Scott27 min
Apr 7, 8:06 PM CDTSevere Thunderstorm WarningDVNCedar, Iowa, Johnson, Muscatine39 min
Apr 7, 8:17 PM CDTSevere Thunderstorm WarningDVNScott58 min
Apr 7, 9:02 PM CDTSpecial Weather StatementDVNMuscatine28 min
Apr 7, 9:07 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott23 min
Apr 7, 9:14 PM CDTSevere Thunderstorm WarningDVNJohnson, Louisa, Muscatine, Washington31 min
Apr 7, 9:27 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott33 min
Apr 7, 9:40 PM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine35 min
Apr 8, 4:22 AM CDTDense Fog AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 5 more5 hr
Apr 8, 2:04 PM CDTSpecial Weather StatementDVNBuchanan, Delaware56 min
Apr 8, 2:22 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren53 min
Apr 8, 2:54 PM CDTSevere Thunderstorm WarningDVNVan Buren36 min
Apr 8, 2:56 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee64 min
Apr 8, 3:07 PM CDTSevere Thunderstorm WarningDVNLee38 min
Apr 8, 3:41 PM CDTSevere Thunderstorm WarningDVNLee49 min
Apr 8, 4:09 PM CDTSevere Thunderstorm WarningDVNMuscatine25 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.